# SDR DALA1257170197

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 69,903 hours, 9,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, RBL 11, FLOORBEAM UPPER SURFACE CORRODED.  REPAIRED IAW SRM 53-00-51 FIG 201, REPAIR 1.
